IJPAM: Volume 50, No. 3 (2009)

ON THE GONALITY OF REDUCIBLE CURVES

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract.Here we consider several definitions of gonality of a reduced curve $X$ and study them when the dual graph of $X$ (obtained only from the singular points of $X$ lying on at least two irreducible components) is contractible. We assume that all singular points of $X$ lying on more than one component are ordinary nodes.

Received: September 16, 2008

AMS Subject Classification: 14H20, 14H51

Key Words and Phrases: gonality, reducible curve, torsion free sheaf, ordinary node

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 50
Issue: 3